# SDR SWI2025F01690

- Difficulty date: August 19, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT LBL9 BETWEEN APPROX. FS1069 - FS1051.3.  REMOVED AND INSTALLED NEW FLOOR SUPPORT SECTION IAW SRM 53-00-41-201-001-A03 AND REO 690-53-61-1671 REV-, STEP 1, 2, 3, 4, 5.  AND COMPLIED WITH TASK CARD 51-900-1002-SKY.
